MAUDE Adverse Event Report: ABBOTT MEDICAL TRICLIP G4 SYSTEM; TRICUSPID VALVE REPAIR DEVICE, PERCUTANEOUSLY DELIVERED

ABBOTT MEDICAL TRICLIP G4 SYSTEM; TRICUSPID VALVE REPAIR DEVICE, PERCUTANEOUSLY DELIVERED
Model Number TCDS0301-XTW
Medical Device Problem Code Incomplete Coaptation (2507)
Health Effect - Clinical Code Tricuspid Valve Insufficiency/ Regurgitation (4453)
Date of Event 12/08/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device was not returned for analysis.A review of the lot history record revealed no manufacturing nonconformities issued to the reported lot.Additionally, a review of the complaint history did not indicate a lot-specific quality issue.The investigation determined the reported slda appears to be related to patient morphology/pathology.The reported patient effect of unchanged tr appears to be related to the slda.Tr is listed in the instructions for use as a known possible complication associated with triclip procedures.The reported serious injury/illness/impairment was a result of case specific circumstance as no additional intervention/treatment was provided.There is no indication of a product issue with respect to manufacture, design or labeling.
 
Event or Problem Description
It was reported on (b)(6) 2025 that the patient presented with grade 5 functional tricuspid regurgitation (tr), previous cardiac surgery and restricted anterior leaflet for a triclip procedure.During the procedure, imaging was challenging due to the anatomy.A triclip was successfully implanted.Post deployment, the clip had single leaflet device attachment(slda) from the anterior leaflet.Per the physician, the slda was due to the pre-existing patient anatomy.The tr remained unchanged post procedure.There was no clinically significant delay or adverse patient effects.

Brand Name
TRICLIP G4 SYSTEM
Common Device Name
TRICUSPID VALVE REPAIR DEVICE, PERCUTANEOUSLY DELIVERED
Manufacturer (Section D)
ABBOTT MEDICAL
5050 nathan lane n
plymouth MN 55442
Manufacturer (Section G)
ABBOTT VASCULAR, REG # 3005070406
3885 bohannon drive
menlo park CA 94025
Manufacturer Contact
karen krouse
5050 nathan lane n
plymouth, MN 55442
6517565400
MDR Report Key23935099
Report Number2135147-2025-07858
Device Sequence Number9627384
Product Code NPS
UDI-Device Identifier05415067047755
UDI-Public(01)05415067047755(17)260721(10)50717R1109
Combination Product (Y/N)N
Initial Reporter StateCT
Initial Reporter CountryUS
PMA/510(K) Number
P230007
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 12/31/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/21/2026
Device Model NumberTCDS0301-XTW
Device Catalogue NumberTCDS0301-XTW
Device Lot Number50717R1109
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/08/2025
Initial Report FDA Received Date12/31/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/22/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
TRICLIP STEERABLE GUIDE CATHETER
Outcome Attributed to Adverse Event Other;
Patient SexUnknown